# SDR CALA0700119

- Difficulty date: February 26, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 24,115 hours, 8,604 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181211
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT SIDE UPPER SURFACE OF FLOORBEAM CORRODED AT STA 986.5, RBL 6 TO LBL 43.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01451.
